Alert archive / Louisiana / Flash Flood Warnings in 2009

Flash Flood Warning 45, NWS Jackson, MS

May 10, 2009Concordia Parish, Louisiana

NWS Jackson, MS issued this flash flood warning at May 10, 2009, 3:41 PM CDT for Concordia Parish, Louisiana. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2009, 3:41 PM CDT (20:41 UTC)
Expired
May 10, 2009, 4:45 PM CDT
In force
64 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Concordia Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2009-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1410 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2009-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1410 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
553 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 102041
FFWJAN
LAC029-102145-
/O.NEW.KJAN.FF.W.0045.090510T2041Z-090510T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
341 PM CDT SUN MAY 10 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN CONCORDIA PARISH IN NORTHEAST LOUISIANA...

* UNTIL 445 PM CDT

* AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM A THUNDERSTORM OVER   
  THE WARNED AREA. ESTIMATED RADAR RAINFALL AMOUNTS ON THE ORDER 
  OF TWO INCHES...HAVE OCCURRED IN THE PAST HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPOKANE AND
  CLAYTON

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3174 9168 3174 9163 3177 9160 3177 9159
      3174 9156 3174 9154 3176 9153 3175 9137
      3163 9143 3163 9147 3165 9148 3164 9151
      3166 9171

$$

DHB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 10, 10:47 AM CDT, 4 hours 54 minutes earlier.

Area forecast discussion, May 10, 10:47 AM CDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1047 AM CDT SUN MAY 10 2009

.UPDATE...LATEST MCS OVER SRN AR/NRN MS BEGINNING TO REDEVELOP ALONG
HIGHWAY 82 WHILE OVERALL TREND IS TO GRADUALLY DIMINISH ON SATELLITE
IMAGERY. EXPECT ACTIVITY TO BUILD EWD THROUGH THE FFA ALONG HIGHWAY
82 THROUGH EARLY THIS AFTERNOON AND HAVE RAISED POPS/HAZARD GRIDS FOR
POTENTIAL HEAVY RAIN IN THOSE LOCATIONS. RADAR TRENDS SHOWING NEWEST
CELL FORMATION TAKING PLACE WITH PRIMARY SURFACE FRONTAL ZONE THAT
APPEARS POSTIONED ALONG A LAKE PROVIDENCE, LA TO PHILADELPHIA, MS
LINE WHILE A WEAKER OUTFLOW BOUNDARY ON VISIBLE SATELLITE ALONG A
PORT GIBSON TO QUITMAN LINE. BUILDING CUMULUS FIELD OVER SRN MS
PUSHING NWD INTO THE OUTFLOW SO SHRA/TSRA SHOULD BE IGNITING WITH
NEXT FEW HOURS ACROSS THE ENTIRE I-20 CORRIDOR AS WELL WHERE POPS
HAVE BEEN ALSO BOOSTED WITH MENTION OF HEAVY RAINS.

MORNING RAOBS SUPPORT MLCAPES OF 2500-3000J/KG ACROSS SRN HALF OF
CWFA THIS AFTERNOON WITH 0-3KM HELICITIES BUMPING UP TO 150M*M/S*S.
HAVE KEPT THE BEST RISK OF ISOLATED SVR TSRA OVER SRN MS PER PREVIOUS
FORECAST...MAINLY DURING THAT 20Z-02Z TIME FRAME. NO OTHER CHANGES
TO PACKAGE FOR NOW AS HEAVIER RAIN RISK SHIFTS SWD TONIGHT./40/

PREVIOUS DISCUSSION...FOR TONIGHT...EXPECT OUR CHANCES OF CONVECTION
TO CONTINUE AS MORE SHORT WAVES CROSS THE REGION. THE TRAINING OF
HEAVY CONVECTION ACROSS THE NORTH SHOULD DECREASE AS WE MOVE INTO THE
EARLY EVENING HOURS AS ISENTROPIC LIFT DECREASES. THERE STILL BE SOME
POTENTIAL FOR SOME STRONG STORMS ACROSS THE SOUTH HALF DURING THE
EVENING. MOS GUIDANCE KEEPS THE BEST CHANCE OF CONVECTION ACROSS THE
NORTH. SO WENT WITH LIKELY POPS NORTH TO ISOLATED POPS SOUTH. WENT
CLOSE TO MAV GUIDANCE OF TEMPS WITH LOWS FROM THE LOWER 60S NORTH TO
THE UPPER 60S SOUTH.

FOR MONDAY...THE SURFACE BOUNDARY WILL BECOME STATIONARY ACROSS THE
SOUTH. MODELS SHOW A POSSIBLE MCS MOVING EAST ALONG THE BOUNDARY
DURING THE DAY. EXPECT OUR CHANCES OF CONVECTION TO CONTINUE.
ISENTROPIC LIFT WILL AID IN CONVECTION NORTH OF THE FRONT. EXPECT
THE STRONGER STORMS TO AFFECT THE SOUTH HALF OF THE REGION. HEAVY
RAINS COULD STILL BE AN ISSUE FOR THIS PERIOD AS STORMS MAY TRAIN
FROM WEST TO EAST OVER THE SAME AREAS. WENT CLOSE TO MOS GUIDANCE
WHICH PUTS IN DECENT POPS ACROSS THE REGION WITH THE BEST POPS OVER
THE CENTRAL PORTION OF THE ARKLAMISS. WENT CLOSE TO MOS GUIDANCE ON
TEMPS WHICH SHOWS HIGHS FROM NEAR 70 NORTH TO THE LOWER 80S
SOUTH./17/

LONG TERM...MONDAY NIGHT THROUGH SUNDAY...NEAR ZONAL FLOW WILL
CONTINUE THIS WEEK WITH A RETURN TO MOSTLY DIURNAL RAIN
CHANCES...BUT A PATTERN CHANGE LOOKS MORE LIKELY BY NEXT WEEKEND.
DEPENDING ON THE HOW THE POSSIBLE MCS PLAYS OUT ON
MONDAY...CONVECTION WILL BE ONGOING OR WINDING DOWN MONDAY EVENING
ALONG A STALLED FRONTAL BOUNDARY DRAPED ACROSS THE SOUTHERN HALF OF
OUR CWFA. THE NAM HAS THE BOUNDARY FARTHER SOUTH THAN THE GFS AND
ENDS THE PCPN EARLIER. BOTH MODELS HAVE A SURFACE HIGH CENTERED OVER
THE OHIO VALLEY BY TUESDAY MORNING WITH DRIER MID 50 SURFACE DEW
POINTS OVER OUR NORTHERN ZONES. THIS HIGH WILL SHIFT EAST TUESDAY
AND RETURN FLOW WILL HELP SEND THE STALLED BOUNDARY BACK NORTH AS A
WEAK WARM FRONT. ONCE THIS BOUNDARY SHIFTS NORTH OF OUR CWFA BY
TUESDAY EVENING...VERY LITTLE CHANGE IN THE MID 60 DEW POINTS AND
GREATER THAN ONE INCH PW AIRMASS IS SEEN THROUGH NEXT WEEKEND. THE
WARM FRONT WILL MOVE OVER THE NORTHERN HALF OF OUR AREA DURING THE
HEAT OF THE DAY TUESDAY. THIS WILL SHIFT THE FOCUS FOR GREATEST POPS
TO OVER OUR NORTH TUESDAY AFTERNOON. ALTHOUGH A FEW STRONG STORMS
CANNOT BE RULED OUT TUESDAY...IT APPEARS THE MAIN THREAT FOR SEVERE
WEATHER WILL REMAIN NORTHWEST OF OUR CWFA. A NORTHERN STREAM
SHORTWAVE WILL TRACK EAST ACROSS THE NORTHERN TIER STATES TUESDAY
AND WEDNESDAY BEFORE LIFTING UP INTO CANADA. THE ASSOCIATED SURFACE
LOW WILL DROP A COLD FRONT TOWARD OUR REGION LATE WEDNESDAY BUT THIS
FRONT IS EXPECTED TO STALL WELL NORTH OF OUR CWFA WEDNESDAY NIGHT.
WITH WARMER THAN NORMAL TEMPERATURES EXPECTED EACH AFTERNOON FROM
WEDNESDAY ON...GENERALLY IN THE MID TO UPPER 80S...ISOLATED TO
SCATTERED MAINLY AFTERNOON TO EARLY EVENING SHOWERS AND
THUNDERSTORMS ARE EXPECTED. BOTH THE GFS AND ECMWF START TO SHOW A
MORE AMPLIFIED WEATHER PATTERN BY SATURDAY WITH TROUGHING OVER THE
WEST AND RIDGING IN THE EAST. THE PATTERN LOOKS TO REMAIN
PROGRESSIVE THOUGH WITH THE TROUGH IN THE WEST MOVING OVER OUR
REGION BY MONDAY. THIS MAY BRING SOME COOLER WEATHER FOR THE START
OF NEXT WEEK. /22/

&&

.AVIATION...MVFR/VFR CONDITIONS IN MAINLY BROKEN TO OVERCAST CLOUDS
AROUND 2500 TO 3500FT PREVAIL ACROSS THE MAJORITY AREA THIS MORNING.
LOW CLOUDS AROUND 1000FT CONTINUE OVER MEI...BUT THE CLOUDS WILL
BEGIN TO LIFT LATE THIS MORNING AND VFR CONDITIONS SHOULD PREVAIL
EARLY THIS AFTERNOON. SHOWERS AND THUNDERSTORM ARE MOVING ACROSS THE
HIGHWAY 82 CORRIDOR THIS MORNING AND THE SHOWERS AND THUNDERSTORMS
WILL INCREASE ACROSS THE CENTRAL PORTIONS OF THE STATE THROUGH THE
AFTERNOON HOURS. THESE SHOWERS WILL BRING TEMPO MVFR/IFR CONDITIONS
OVER MOST SITES THIS AFTERNOON. THE HIGHEST PROBABILITY FOR
THUNDERSTORMS WILL BE AT GWO/GLH/JAN/MEI  AND GTR...BUT ISOLATED
STORMS ARE POSSIBLE FOR HBG ALSO. FOG/STRATUS IS ONCE AGAIN POSSIBLE
EARLY ON SATURDAY AND THIS WILL BRING IFR/LIFR CONDITIONS TO MUCH OF
THE EASTERN AND SOUTHERN PORTIONS OF THE AREA./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       83  64  77  61 /  67  45  57  36
MERIDIAN      83  63  77  60 /  63  45  60  31
VICKSBURG     83  64  79  61 /  62  43  55  37
HATTIESBURG   90  68  82  65 /  19  22  48  30
NATCHEZ       86  67  80  65 /  28  29  44  26
GREENVILLE    74  61  73  60 /  92  59  61  40
GREENWOOD     73  62  72  58 /  92  60  56  37

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ018-019-
     025>039.

LA...NONE.
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.

&&
Hazardous weather outlook, May 10, 2:48 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
248 PM CDT SUN MAY 10 2009

ARZ074-075-MSZ018-019-025>039-112000-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
248 PM CDT SUN MAY 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...AND PORTIONS OF NORTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE FOR LOCATIONS ALONG
AND NORTH OF A CROSSETT ARKANSAS...TO LEXINGTON AND MACON MISSISSIPPI
LINE THIS AFTERNOON INTO THIS EVENING. THE PRIMARY RISK WILL BE WIND
GUSTS OF 40 MPH AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ007>009-015-016-023-025-MSZ040>058-112000-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-TENSAS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-
NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-
248 PM CDT SUN MAY 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...AND CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR LOCATIONS ALONG
AND NORTH OF THE INTERSTATE TWENTY CORRIDOR THIS AFTERNOON AND THIS
EVENING. THE PRIMARY RISK WILL BE DAMAGING WIND GUSTS UP TO 60 MPH
AND LARGE HAIL UP TO THE SIZE OF GOLF BALLS. THE COMBINATION OF
OUTFLOW BOUNDARIES AND A STATIONARY FRONTAL BOUNDARY WITH DAYTIME
HEATING IS EXPECTED TO GENERATE THUNDERSTORMS IN AN UNSTABLE
ENVIRONMENT TODAY. PERIODS OF HEAVY RAINFALL OF UP TO 2 INCHES WILL
ALSO BE POSSIBLE ESPECIALLY IF STORMS TRAIN OVER THE SAME LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS THESE AREAS AGAIN
MONDAY AFTERNOON AND EVENING AS THE STALLED FRONTAL BOUNDARY JUST
SOUTH OF THE INTERSTATE TWENTY CORRIDOR AND DAYTIME HEATING COMBINE
FOR THUNDERSTORM DEVELOPMENT. THIS FRONT SHOULD RETURN NORTHWARD ON
TUESDAY WITH ADDITIONAL STORMS CROSSING THE REGION HOWEVER...THE
PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME
FROM TUESDAY THROUGH SATURDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED MONDAY AND MONDAY NIGHT.
OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ024-026-MSZ059>066-072>074-112000-
CATAHOULA-CONCORDIA-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
248 PM CDT SUN MAY 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
LOUISIANA...AND SOUTH MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA AS A STALLED FRONTAL
BOUNDARY JUST SOUTH OF THE INTERSTATE TWENTY CORRIDOR AND DAYTIME
HEATING COMBINE FOR THUNDERSTORM DEVELOPMENT. DAMAGING WINDS AND
HAIL WILL BE THE PRIMARY CONCERNS...ALTHOUGH PERIODS OF HEAVY
RAINFALL OF UP TO 2 INCHES WILL ALSO BE POSSIBLE ESPECIALLY IF
STORMS TRAIN OVER THE SAME LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA
AGAIN MONDAY AFTERNOON AND EVENING AS THE STALLED FRONTAL BOUNDARY
JUST SOUTH OF THE INTERSTATE TWENTY CORRIDOR AND DAYTIME HEATING
COMBINE FOR THUNDERSTORM DEVELOPMENT. THIS FRONT SHOULD RETURN
NORTHWARD ON TUESDAY WITH ADDITIONAL STORMS CROSSING THE REGION
HOWEVER...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT
THIS TIME FROM TUESDAY THROUGH SATURDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED MONDAY AFTERNOON. OTHERWISE...ACTIVATION
IS NOT EXPECTED THROUGH NEXT SATURDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

15

In the hours before

Local storm report, May 10, 1:43 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
143 PM CDT SUN MAY 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             BASTROP                 32.77N 91.91W
05/10/2009  E1.00 INCH       MOREHOUSE          LA   LAW ENFORCEMENT

&&

CME
Local storm report, May 10, 2:20 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
220 PM CDT SUN MAY 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             PIONEER                 32.74N 91.44W
05/10/2009  E1.00 INCH       WEST CARROLL       LA   PUBLIC

            LOTS OF PENNY...NICKEL AND QUARTER SIZED HAIL. 40 TO 45
            MPH WIND GUSTS AS WELL.

&&

CME
Special weather statement, May 10, 2:30 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
230 PM CDT SUN MAY 10 2009

LAZ007-102000-
MOREHOUSE LA-
230 PM CDT SUN MAY 10 2009

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 8 MILES WEST OF BASTROP AT 230 PM
CDT...MOVING EAST AT 20 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE AT ANY TIME.

PEOPLE IN CENTRAL MOREHOUSE PARISH SHOULD MONITOR THIS STORM CLOSELY.

CME
Local storm report, May 10, 2:53 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
253 PM CDT SUN MAY 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             2 N EUDORA              33.15N 91.26W
05/09/2009  E0.75 INCH       CHICOT             AR   EMERGENCY MNGR

0528 PM     TSTM WND DMG     2 N EUDORA              33.15N 91.26W
05/09/2009                   CHICOT             AR   EMERGENCY MNGR

            A COUPLE TREES WERE BLOWN DOWN JUST N OF EUDORA.

&&

CME
Local storm report, May 10, 3:19 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
319 PM CDT SUN MAY 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             1 N TRANSYLVANIA        32.69N 91.18W
05/10/2009  E1.00 INCH       EAST CARROLL       LA   EMERGENCY MNGR

&&

CME
Local storm report, May 10, 3:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
334 PM CDT SUN MAY 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             8 NW TRANSYLVANIA       32.76N 91.28W
05/10/2009  E1.00 INCH       EAST CARROLL       LA   EMERGENCY MNGR

            QUARTER HAIL ALONG HWY 882 NEAR THE WEST CARROL/EAST
            CARROL PARISH BORDERS.

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 12:10 PM CDTSevere Thunderstorm WarningJANMorehouse65 min
May 10, 1:01 PM CDTSevere Thunderstorm WarningJANCatahoula25 min
May 10, 1:15 PM CDTSevere Thunderstorm WarningJANMorehouse, West Carroll60 min
May 10, 2:02 PM CDTSevere Thunderstorm WarningJANEast Carroll58 min
May 10, 2:50 PM CDTSevere Thunderstorm WarningJANConcordia, Tensas40 min
May 10, 3:22 PM CDTSevere Thunderstorm WarningJANMadison53 min
May 10, 3:35 PM CDTTornado WarningJANMadison36 min
May 10, 3:49 PM CDTSevere Thunderstorm WarningJANConcordia56 min
May 10, 4:13 PM CDTSevere Thunderstorm WarningJANCatahoula51 min
May 10, 4:16 PM CDTSevere Thunderstorm WarningJANEast Carroll, Morehouse, West Carroll59 min
May 10, 5:25 PM CDTSevere Thunderstorm WarningJANMadison80 min
May 10, 5:43 PM CDTSevere Thunderstorm WarningJANFranklin, Richland47 min

Nearby

Flash Flood Warnings in Louisiana, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.